# SDR DALA2024080707847

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 92,416 hours, 42,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

SHIP 3250 - ATB/FUME - DUE TO A STRONG ELECTRICAL SMELL WITH AN ACCOMPANYING VENT AVIONICS BLOWER FAULT WHILE CLIMBING THROUGH FL240. CORRECTIVE ACTION: NO TROUBLE FOUND. REPLACED AVIONICS VENT FILTER. (LP: 6014114)
